Benzo withdraw is no joke for sure. So you off completely? You gained 8 lbs? Did you mean you lost? Hope you are starting to feel better my friend. You deserve to be clean and feeling well!!
I am doing fine. Dropping the kratom dose and pushing the intervals apart. So far the lower dose is still taking the edge off the pain. I will drop slowly and try to stay off for a bit. The pain is a real issue for me. I really hoped coming off the opiates would reduce the pain but that is not the case. It has sucked for the past few days and it slows me down and makes me irritable. Been using my TENS unit a lot. I wish there was a solution. Opiates do help but they are no solution as they create all these endocrine issues even when taken as prescribed. The whole thing sucks. Makes me angry, sad, and hopeless which is a bad combo. Ugh.
Hope you are all well and feeling strong. This place and all you wonderful people give me strength. Love to you.